# SDR 04311677

- Difficulty date: November 6, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N677BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Rt Eng N1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EVENT SUMMARY STATED THAT RIGHT ENG N1 DROPPED ON T/O ROLL.  REMOVED AND REPLACED RIGHT ALTERNATOR IN REF TO SPEC PROC 10 GE MM 72-00-00.  REMOVED AND REPLACED RIGHT ENGINE BLUE HARNESS IN REF TO CRJ MM 77-11-03.
